# SDR DHL2004754017

- Difficulty date: May 9, 2004
- Submitted: June 4, 2004
- Operation: Air carrier
- Aircraft: N754DH
- Make and model: Boeing 727223
- Aircraft serial: 22008
- Aircraft time: 59,633 hours, 29,454 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, NR 2 ENG LT FWD UPPER SUPPORT STRUCTURE HAS (2 EA) HINGE CUTOUT PLATES FOR COWLING ARE BENT OUT & CRACKED AT RADIUS.  REMOVED PREVIOUS REPAIRS 2 EA NR 2 ENG L/H FWD UPPER SUPPORT IAW B727 SRM 51-30-2 FABRICATED (2 EA) NEW DOUBLERS 301 1/2 HD .063, PO 900125 (3 X 5.75) (3 X 6) IAW B727 SRM 54-10-2 & 51-40-3.  TREAT AND PRIME IAW B727 SRM 51-10-2.  INSTALLED (2 EA) DOUBLERS IAW B727 SRM 51-40-3.
